{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,28]],"date-time":"2026-04-28T22:46:06Z","timestamp":1777416366949,"version":"3.51.4"},"reference-count":8,"publisher":"SAGE Publications","issue":"7-8","license":[{"start":{"date-parts":[[1986,7,1]],"date-time":"1986-07-01T00:00:00Z","timestamp":520560000000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Drug Intelligence &amp; Clinical Pharmacy"],"published-print":{"date-parts":[[1986,7]]},"abstract":"<jats:p>A 73-year-old woman with rosacea, who had started treatment with erythromycin stearate 2 g\/d, developed asymptomatic liver injury. The drug was discontinued and the laboratory findings of liver damage disappeared within 11 days. This is the first report of erythromycin stearate-induced asymptomatic hepatotoxicity.<\/jats:p>","DOI":"10.1177\/106002808602000723","type":"journal-article","created":{"date-parts":[[2017,10,25]],"date-time":"2017-10-25T03:53:27Z","timestamp":1508903607000},"page":"601-602","source":"Crossref","is-referenced-by-count":2,"title":["Asymptomatic Liver Injury Due to Erythromycin Stearate"],"prefix":"10.1177","volume":"20","author":[{"given":"Joseph","family":"Alcalay","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Sima","family":"Halevy","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Emanuel","family":"Theodor","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Miriam","family":"Sandbank","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"179","published-online":{"date-parts":[[2017,10,25]]},"reference":[{"key":"bibr1-106002808602000723","doi-asserted-by":"publisher","DOI":"10.1097\/00007611-198410000-00042"},{"key":"bibr2-106002808602000723","doi-asserted-by":"publisher","DOI":"10.1016\/0002-9343(84)91013-1"},{"key":"bibr3-106002808602000723","doi-asserted-by":"publisher","DOI":"10.1159\/000229586"},{"key":"bibr4-106002808602000723","doi-asserted-by":"publisher","DOI":"10.1136\/bmj.286.6382.1954"},{"key":"bibr5-106002808602000723","doi-asserted-by":"publisher","DOI":"10.1111\/j.1749-6632.1963.tb57105.x"},{"key":"bibr6-106002808602000723","doi-asserted-by":"publisher","DOI":"10.1038\/186245a0"},{"key":"bibr7-106002808602000723","doi-asserted-by":"publisher","DOI":"10.1038\/1911056a0"},{"key":"bibr8-106002808602000723","doi-asserted-by":"publisher","DOI":"10.1016\/S0016-5085(19)34892-9"}],"container-title":["Drug Intelligence &amp; Clinical Pharmacy"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/106002808602000723","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/106002808602000723","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,4,28]],"date-time":"2026-04-28T11:02:03Z","timestamp":1777374123000},"score":1,"resource":{"primary":{"URL":"http:\/\/journals.sagepub.com\/doi\/10.1177\/106002808602000723"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1986,7]]},"references-count":8,"journal-issue":{"issue":"7-8","published-print":{"date-parts":[[1986,7]]}},"alternative-id":["10.1177\/106002808602000723"],"URL":"https:\/\/doi.org\/10.1177\/106002808602000723","relation":{},"ISSN":["0012-6578"],"issn-type":[{"value":"0012-6578","type":"print"}],"subject":[],"published":{"date-parts":[[1986,7]]}}}